# SDR 2010FA0000026

- Difficulty date: December 9, 2009
- Submitted: January 15, 2010
- Operation: General aviation
- Aircraft: N788FS
- Make and model: Israel 1124A
- Aircraft serial: 319
- Engine: Garrtt TFE73131G
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 193058518
- Condition: Broken
- Location: Rt Te Flap
- Part time: 6,952 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT WAS ARRIVING OR DEPARTING WHEN RT FLAP VANE BROKE OFF.  THE AREA SUSPECTED WAS THE RT HINGE OF THE FLAP VANE THAT ATTACHES TO L/E OF THE FLAP AT THE ATTACHING HARDWARE.
